# SDR CA050607007

- Difficulty date: May 15, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,898 hours
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3022406
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A PHASE 4 INSPECTION, THE EXHAUST STACKS WERE REMOVED FROM THE RT ENGINE. A VISUAL INSPECTION HAD INDICATED A CRACKED EXHAUST DUCT. POWER SECTION WAS REMOVED FOR INVESTIGATION AND REPAIRS. THE EXHAUST DUCT HAD CRACKING IN THE AFT END OF THE INNER CONE. THE CRACKSHAD PROPAGATED ALONG THE CONE THROUGH THE EXHAUST DUCT INNER SUPPORT AND THROUG H THE INNER SUPPORT WELD BEAD.
